# SDR SWAA052118

- Difficulty date: July 20, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 57,119 hours, 53,246 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 162300103
- Part serial: 1037
- Condition: Faulty
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, ELEVATORS FELT BINDING DURING ROTATION.  REMOVED AND REPLACED ELEVATOR FEEL COMPUTER PER MM.
